# SDR ASOA20130103195

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 878
- Aircraft time: 18,933 hours, 12,286 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON THE CARGO DOOR INNER STRUCTURE.  BLENDED LIGHT CORROSION, FABRICATED AND INSTALLED DOUBLER IN AREA "G" IAW EC5230-0120.
